Kick-off conference: JST-EARTO YAMAUCHI Materials Space-Tectonics Project ~ Towards Game-Changing Science and Engineering for Future~

Date: 17 April 2021
Time: 13:00 - 17:30 (Japan Standard Time), 14:00 - 18:30 (Brisbane Time, Australia)
Place (Simultaneous Broadcast): Research and Development Building (Building No.121), Waseda University / 1F, AIBN Building, UQ
Online participation: ZOOM (You may know the link after your registration).
Language: English

Registration Fee: Free
Registration: Please send your information (name, position, affiliation, e-mail address) to the ERATO-Office (erato-office@list.waseda.jp).


Organized by the JST-EARTO Yamauchi Materials Space-Tectonics Project
Co-Organized by Japan Science and Technology Agency (JST), National Institute for Materials Science (NIMS), Waseda University, and The University of Queensland (UQ)

About

In this ERATO project, we will cover a wide range of different porous systems including carbons, sulfides, phosphides, metals, transition metal oxides, coordination compounds, etc. We will create novel inorganic nanoporous materials with exotic properties, which have not been investigated to date, and establish several key methodologies for their further integration with the aim of exploiting functions obtained based on the synergistic fusion of various supramolecular, electric, photonic, magnetic behaviors occurring in nanopores. Furthermore, we will efficiently combine ‘machine learning (MI)’ with our synthetic methods to accelerate the optimization of synthetic parameters for the design of target materials.

Program


Time: 13:00 - 13:20 (Japan Standard Time) Chair: JST (To be announced)

- Opening Remarks (20 min)
JST Representative (To be announced)
Professor Kazuhiro Hono (Vice-President, NIMS)
Professor Hironori Kasahara (Senior Executive Vice President, Waseda University)
Professor Alan E Rowan (Director, Australian Institute for Bioengineering and Nanotechnology (AIBN), UQ)

Time: 13:20 - 13:40 (Japan Standard Time) Chair: JST (To be announced)
- Outline of the ERATO project (20 min)
Yusuke Yamauchi
(Group Leader, NIMS / Visiting Professor, Waseda University / Professor, UQ)

Break (10 min)

Time: 13:50 - 15:20 (Japan Standard Time)
- Keynote Lectures (45 min x 2 = 90 min)

Chair: Toru Asahi
Professor Takuzo Aida (The University of Tokyo, Japan)

Chair: Yoshiyuki Sugahara
Professor Thomas E. Mallouk (University of Pennsylvania, USA)

Time: 15:20 - 16:50 (Japan Standard Time) Chair: Yoshiyuki Sugahara

Introduction of research group (15 min x 6 = 90 min)
- Nano-Dimensional Control Group (Waseda University): Yusuke Asakura
- Nano-Structural Control Group (NIMS): Joel Henzie
- Nano-Structural Control Group (UQ): Md. Shahriar A. Hossain
- Nano-Hybrid Materials Group (NIMS): Jonathan P. Hill
- Nano-Materials Informatics Group (NIMS): Watcharop Chaikittisilp
- Nano-Materials Characterization Group (Waseda University): Tokihiko Yokoshima

Time: 16:50 - 17:20 (Japan Standard Time) Chair: Toru Asahi

- 1 min’s self-introduction by core members (30 min)

Time: 17:20 - 17:30 (Japan Standard Time) Chairs: Yoshiyuki Sugahara and Toru Asahi

- Closing remarks (10 min)

Professor Takayoshi Sasaki
(Director, International Center for Materials Nanoarchitectonics (WPI-MANA), NIMS)

Professor Takuro Katsufuji
(Kagami Memorial Research Institute for Materials Science and Technology (ZAIKEN), Waseda University)


—————————————
Project Outline : YAMAUCHI Materials Space-Tectonics Project
JST-ERATO Yamauchi Materials Space Tectonic Office
・ WPI-MANA, NIMS, 1-1 Namiki, Tsukuba, Ibaraki 305-0044, Japan
Tel. +81-29-860-4635
・ ZAIKEN, Waseda University, 2-8-26 Nishiwaseda, Shinjuku, Tokyo 162-0051, Japan
Tel. +81-3-5286-3204 / E-mail: erato-office@list.waseda.jp
・ AIBN, UQ, Cnr College Rd & Cooper Rd, Brisbane, QLD 4072, Australia
Tel. +61-42-1716720

プログラム

  • CREST
  • さきがけ
  • ACT-I
  • ERATO
  • ACT-X
  • ACCEL
  • ALCA
  • RISTEX
  • AIPネットワークラボ
  • JSTプロジェクトDB
  • 終了事業アーカイブズ
  • ご意見・ご要望